Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing $ L$-functions with large conductor

Author: Jeffrey Stopple
Journal: Math. Comp. 76 (2007), 2051-2062
MSC (2000): Primary 11Y16, 11Y35
Published electronically: April 19, 2007
MathSciNet review: 2336281
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is given to efficiently compute $ L$-functions with large conductor in a restricted range of the critical strip. Examples are included for about 24000 dihedral Galois representations with conductor near $ 10^7$. The data shows good agreement with a symplectic random matrix model.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y16, 11Y35

Retrieve articles in all journals with MSC (2000): 11Y16, 11Y35

Additional Information

Jeffrey Stopple
Affiliation: Department of Mathematics, University of California Santa Barbara, Santa Barbara, California 93106-0001

Received by editor(s): June 5, 2003
Received by editor(s) in revised form: May 6, 2006
Published electronically: April 19, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society